MAUDE Adverse Event Report: CARDINAL HEALTH MONOJECT SAFETY NDL 27 X 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MONOJECT SAFETY NDL 27 X 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1182705
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: we had an issue when using the monoject 27ga needle for lidocaine for a circumcision, it leaked around the hub.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was discarded.
 
Additional Manufacturer Narrative
The device history record file was reviewed, and no discrepancy was found according to the reported condition.There were no customer samples or additional evidence provided for evaluation.A visual inspection of 20 pieces of the retained samples was carried out.All the retained samples were qualified in appearance.In addition, there were obvious glue traces in the position of the needle holder, and no problems of insufficient glue were found.Additionally, 5 pieces of archived samples were checked for clinical use.In this case, the needles were combined with a luer slip syringe to verify conical fitting of the needle.No anomalies were found.Based on the analysis performed, there is no evidence of quality defects for the monoject hypodermic safety needle 27g*1/2" lot 02208035.Regardless, retraining has been arranged at the manufacturer¿s partner to inform relevant personnel of the potential failure and prevent an occurrence.We will continue to monitor this kind of issue and further evaluations and corrective actions will be taken if necessary.

Brand Name
MONOJECT SAFETY NDL 27 X 1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17465408
Report Number1282497-2023-10769
Device Sequence Number7106205
Product Code FMI
UDI-Device Identifier10884521544765
UDI-Public10884521544765
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1182705
Device Catalogue Number1182705
Device Lot Number02208035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown